T Nation

Finasteride Minimizing the Increase in Estrogen


#1

I am a 22 year old male currently taking finasteride to combat MPB. It has been 10 days since the first dose and everything seems to be going well, the side effects are minimal. In fact my libido has increased quite a bit and I "feel" better which could be due to the initial testosterone increase due to the production of DHT being inhibited.

My understanding of this is that I am taking a DHT inhibitor which is causing a larger amount of hormones to be converted into testosterone but I will also get a higher estrogen conversion. How do I make sure that my estrogen levels remain in the low-normal range?

Do I take a estrogen inhibitor to stop the potential increase in estrogen?


#2

Just shave your head.


#3

[quote]BlackLabel wrote:
Just shave your head.[/quote]

Nah I am good.


#4

[quote]Lift or die wrote:
I am a 22 year old male currently taking finasteride to combat MPB. It has been 10 days since the first dose and everything seems to be going well, the side effects are minimal. In fact my libido has increased quite a bit and I “feel” better which could be due to the initial testosterone increase due to the production of DHT being inhibited.

My understanding of this is that I am taking a DHT inhibitor which is causing a larger amount of hormones to be converted into testosterone but I will also get a higher estrogen conversion. How do I make sure that my estrogen levels remain in the low-normal range?

Do I take a estrogen inhibitor to stop the potential increase in estrogen?
[/quote]
Try evening primrose oil, it sounds promising natural alternative to AI’s for routine use in case like yours.


#5

I would strongly suggest that you research the potential side effects from DHT inhibitors and discontinue using them in the meantime. You might think you have done enough research, but i would argue that if you had then there is no way that you would use finasteride.

I am not going to go into detail here, but some of the side effects reported by a lot of user’s were not apparent for years and cannot be reversed as they are not fully understood.

Accept the hair loss and get over it.


#6

I think it was Yogi that said to someone on here ‘would you rather be bald or have to use a dildo’

Something for you to think about.


#7

[quote]pex86 wrote:
I would strongly suggest that you research the potential side effects from DHT inhibitors and discontinue using them in the meantime. You might think you have done enough research, but i would argue that if you had then there is no way that you would use finasteride.

I am not going to go into detail here, but some of the side effects reported by a lot of user’s were not apparent for years and cannot be reversed as they are not fully understood.

Accept the hair loss and get over it.[/quote]

I understand and accept the risks. As well the most negative effect suffers are always the loudest in their complaints which is understandable but it skews the perception that that more people are actually suffering negative effects then what is actually occurring.


#8

[quote]jasper41 wrote:

[quote]Lift or die wrote:
I am a 22 year old male currently taking finasteride to combat MPB. It has been 10 days since the first dose and everything seems to be going well, the side effects are minimal. In fact my libido has increased quite a bit and I “feel” better which could be due to the initial testosterone increase due to the production of DHT being inhibited.

My understanding of this is that I am taking a DHT inhibitor which is causing a larger amount of hormones to be converted into testosterone but I will also get a higher estrogen conversion. How do I make sure that my estrogen levels remain in the low-normal range?

Do I take a estrogen inhibitor to stop the potential increase in estrogen?
[/quote]
Try evening primrose oil, it sounds promising natural alternative to AI’s for routine use in case like yours.[/quote]

okay thanks I’ll look into it